# SDR ASAA2015112213925

- Difficulty date: November 22, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 32,872 hours, 10,007 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Heater
- Part number: 457311382
- Part serial: EM156561E
- Condition: Failed
- Location: Nr 1 Fuel Servo
- Part time: 32,868 hours, 10,006 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FUEL HEATER SERVO LEAKING.  ACFT GROUNDED.  REMOVED NR 1 ENGINE SERVO FUEL HEATER REF AMM 73-11-07-000-801-F00.  INSTALLED AND TORQUED FUEL FILTER COVER DRAIN PLUG REF AMM 73-11-07-00-801 H. 1,H AND I.  INSTALLED NR 1 ENGINE SERVO FUEL HEATER IAW AMM 73-11-07-400-801, STEP 3E.  COMPLETED INSTALLATION AND LEAK TEST NR 1 SERVO FUEL HEATER IAW AMM 73-11-07-400-801.
